advertisement
Question
Posted by: nicky | 2007/12/12

insomnia

i have been taking sleeping pills for the past 15 years due to my overactive bladder, ie rohyphol, or zopiclone etc. also being a very anxious person i find it hard to sleep without my sleeping pills. i now need stronger pills to help me sleep and the doctors are too hesitant to subscribe. how do i live a normal life again without pills, and goin to the loo every 10 nmins at night due to my overactive bladder... im either too tired to work during the day cause of my pills or if i go without pills i dont get any sleep, so im still tired to work... what is my solution plse.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nicky
Have you been to an urologist for treatment of the overactive bladder yet? Something like Trepilene may help for the frequency as well as giving you the anti-anxiety effect to sleep well? Alternatives may be Ditropan or even just estrogen supplement vaginally. The cause should be found and treated.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: post 1814 - nicky | 2007/12/13

thanks for your advice.. appreciate it.

i have been to a urgologist, had an ultra sound scan an everythin seems fine... just cant understand my overactive bladder that ive had for so many years...my dad was diabetic but i have no signs of that... i just need my sleeping pills tohelp me sleep and the doctors are hesitant to help me...not sure what else to do... does my being overanxiousness trigger my bladder off??

Reply to post 1814 - nicky

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement